# SDR ASAA2020113033620

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,624 hours, 7,542 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24412
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 19,768 hours, 6,289 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CAB ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  GROUNDED-YES.  PERFORMED B737-900 FIM 21-62 TSK 801, FOUND AFT ZONE TRIM FAULT.  PERFORMED FIM 21-62 TSK 835.  REPLACED TRIM AIR MODULATING VALVE (AFT PAX COMPARTMENT), PER B737-900 AMM 21-61-21.  LEAK AND OPERATIONS CHECK GOOD.  ETOPS GROUND VERIFICATION GOOD.
